# SDR C2XA08CL102

- Difficulty date: August 31, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2320 THE CREW REPORTED AN AIR/GROUND FAIL MESSAGE IN FLIGHT.  THE GEAR WOULD NOT RETRACT.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NOSE GEAR WOW HARNESS AND PROXIMITY SWITCH.  OPS CHECKS WERE GOOD.
